# SDR ABXA050191

- Difficulty date: August 9, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 55,912 hours, 57,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1104 CANTED CRACKED AT LONGERON 14 RIGHT AND LONGERON 15 RIGHT.  REMOVED AND REPLACED FRAME IAW DC-9 SRM 51-30-5.
